# SDR HNAA2021070600315

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 50,633 hours, 40,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON SIDEWALL PANEL AFT OF LH EMERGENCY EXIT WILL NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY SIGN ASSEMBLY PANEL ON LH AFT UPPER SIDEWALL PANEL IAW EMB 145 AMM 33-50-14-000/400-801-A. OK FOR SERVICE.
